ID 56330
FullText URL
Author
Shimeno, Nobukazu School of Science and Technology Kwansei Gakuin University
Abstract
We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
Keywords
root system
hypergeometric function
Whittaker function
Note
Mathematics Subject Classification. Primary 22E30, 33C67; Secondary 43A90.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
129
End Page
139
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/7